Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 133, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2015, 6:14 AM CDT for Dimmit County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2015, 6:14 AM CDT (11:14 UTC)
- Expired
- May 15, 2015, 6:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1284 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS54 KEWX 151114
SVREWX
TXC127-151145-
/O.NEW.KEWX.SV.W.0133.150515T1114Z-150515T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 645 AM CDT
* AT 614 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAS VEGAS...
OR NEAR BIG WELLS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAS VEGAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2847 9956 2864 9954 2864 9940 2862 9939
2845 9940
TIME...MOT...LOC 1114Z 273DEG 24KT 2856 9947
HAIL...1.00IN
WIND...60MPH
$$
RUNYEN1 follow-up statement
607
WWUS54 KEWX 151126
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 AM CDT FRI MAY 15 2015
TXC127-151145-
/O.CON.KEWX.SV.W.0133.000000T0000Z-150515T1145Z/
DIMMIT TX-
626 AM CDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN DIMMIT COUNTY...
AT 626 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAS VEGAS...OR
8 MILES EAST OF BIG WELLS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAS VEGAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2847 9956 2864 9954 2864 9940 2862 9939
2845 9940
TIME...MOT...LOC 1126Z 264DEG 17KT 2858 9943
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:46 AM CDT, 28 minutes earlier.
Area forecast discussion, May 15, 5:46 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 546 AM CDT FRI MAY 15 2015 .UPDATE... THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3 INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME MORE PROGRESSIVE. && .PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE. AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS AND LOCALLY HEAVY RAINS POSSIBLE. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE PATTERN CONTINUES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 72 83 / 60 20 30 50 60 AUSTIN BERGSTROM INTL AIRPORT 82 71 84 73 84 / 60 20 30 40 60 NEW BRAUNFELS MUNI AIRPORT 82 70 84 72 83 / 60 20 30 30 60 BURNET MUNI AIRPORT 80 69 82 70 81 / 60 20 40 70 70 DEL RIO INTL AIRPORT 83 71 87 69 85 / 40 20 30 50 40 GEORGETOWN MUNI AIRPORT 80 70 83 71 82 / 60 20 40 60 70 HONDO MUNI AIRPORT 82 71 85 72 83 / 80 20 30 40 60 SAN MARCOS MUNI AIRPORT 81 71 85 72 83 / 60 20 30 30 60 LA GRANGE - FAYETTE REGIONAL 82 72 85 74 85 / 50 20 30 20 40 SAN ANTONIO INTL AIRPORT 82 71 84 72 83 / 70 20 30 40 60 STINSON MUNI AIRPORT 83 72 86 73 84 / 80 20 30 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...DIMMIT...FRIO...KARNES...KERR... KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, May 14, 3:28 PM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT THU MAY 14 2015 TXZ171>173-183>194-202>209-217>225-228-152000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 328 PM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL... PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Special weather statement, May 15, 4:00 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT FRI MAY 15 2015
TXZ219-150945-
FRIO TX-
400 AM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRIO COUNTY UNTIL
445 AM CDT...
AT 359 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUFF...OR 14 MILES WEST OF PEARSALL...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...MOORE...FRIO TOWN...WEST PEARSALL...BLUFF...NORTH PEARSALL
AND THREE OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2884 9940 2897 9942 2902 9941 2909 9901
2909 9897 2883 9894
TIME...MOT...LOC 0859Z 264DEG 18KT 2894 9933
RUNYENSpecial weather statement, May 15, 4:30 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CDT FRI MAY 15 2015 TXZ218-228-151000- DIMMIT TX-ZAVALA TX- 430 AM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA AND NORTHWESTERN DIMMIT COUNTIES UNTIL 500 AM CDT... AT 430 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER COMETA...OR 10 MILES WEST OF CRYSTAL CITY...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL CITY...CARRIZO SPRINGS...CHULA VISTA-RIVER SPUR...COMETA... WINTER HAVEN AND LAS COLONIAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2870 10011 2884 9982 2852 9978 2851 10012 TIME...MOT...LOC 0930Z 238DEG 30KT 2867 10000 RUNYEN
Local storm report, May 15, 4:38 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG BATESVILLE 28.95N 99.61W
05/15/2015 ZAVALA TX LAW ENFORCEMENT
TREE DOWN ON RAMOS ST. IN BATESVILLE BLOCKING ROAD.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER EWX1500373
LJHLocal storm report, May 15, 5:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 4 NW CARRIZO SPRINGS 28.57N 99.91W
05/15/2015 DIMMIT TX LAW ENFORCEMENT
HWY 277 4 MILES NW OF CARRIZO SPRINGS SEVERELY FLOODED.
&&
EVENT NUMBER EWX1500374
LJHLocal storm report, May 15, 5:50 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD 1 SSW CRYSTAL CITY 28.68N 99.83W
05/15/2015 ZAVALA TX LAW ENFORCEMENT
WEST LAKE ST. IN CRYSTAL CITY COMPLETELY FLOODED
&&
EVENT NUMBER EWX1500375
LJHLocal storm report, May 15, 5:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 8 SE PALOMA 28.82N 100.32W
05/15/2015 MAVERICK TX LAW ENFORCEMENT
CARS PUSHED OFF ROAD DUE TO FLOODED WATER AT
INTERSECTION OF HWY 57 AND FM 481 FROM 215-415 AM.
&&
EVENT NUMBER EWX1500376
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:05 PM CDT | Special Weather Statement | EWX | Medina | 25 min |
| May 14, 7:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 14, 7:33 PM CDT | Special Weather Statement | EWX | Karnes | 57 min |
| May 14, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 52 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 29 min |
| May 14, 8:19 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 14, 8:37 PM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 46 min |
| May 14, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 26 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 35 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 32 min |
| May 14, 9:13 PM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 14, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 14, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 37 min |
| May 14, 9:30 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 60 min |
| May 14, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Real | 14 min |
| May 14, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 27 min |
| May 14, 9:59 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 2 hr |
| May 14, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 28 min |
| May 14, 10:04 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 10:15 PM CDT | River Flood Warning | EWX | Karnes | 16 hr |
| May 14, 10:33 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 42 min |
| May 14, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 63 min |
| May 15, 12:02 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 12:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 43 min |
| May 15, 1:30 AM CDT | Special Weather Statement | EWX | Uvalde | 30 min |
| May 15, 2:28 AM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| May 15, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 50 min |
| May 15, 3:01 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 3:32 AM CDT | Tornado Warning | EWX | Frio, Zavala | 28 min |
| May 15, 4:00 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 15, 4:21 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 15, 4:30 AM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| May 15, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| May 15, 5:12 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| May 15, 5:39 AM CDT | Areal Flood Advisory | EWX | Medina | 111 min |
| May 15, 6:01 AM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 119 min |
| May 15, 7:12 AM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 15, 7:16 AM CDT | Areal Flood Advisory | EWX | Medina | 119 min |
| May 15, 7:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 4 hr |
| May 15, 8:16 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| May 15, 8:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more | 4 hr |
| May 15, 8:38 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 4 hr |
| May 15, 8:46 AM CDT | River Flood Warning | EWX | Frio | 66 hr |
| May 15, 9:50 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 4 hr |
| May 15, 12:04 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes | 3 hr |
| May 15, 12:05 PM CDT | Special Weather Statement | EWX | DeWitt | 55 min |
| May 15, 12:51 PM CDT | Special Weather Statement | EWX | DeWitt | 54 min |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.